Please use this identifier to cite or link to this item:
Title: On the characteristic polynomial of homeomorphic images of a graph
Authors: Sciriha, Irene
Fiorini, Stanley
Keywords: Mathematics -- Charts, diagrams, etc.
Mathematics -- Problems, exercises, etc.
Issue Date: 1997
Publisher: Elsevier BV
Citation: Sciriha, I., & Fiorini, S. (1997). On the characteristic polynomial of homeomorphic images of a graph. Discrete Mathematics, 174(1-3), 293-308.
Abstract: The characteristic polynomial of a homeomorphic image H(G) of an arbitrary graph G is expressed in terms of simpler characteristic polynomials. This is applied to obtain the characteristic polynomials of various known families of graphs, including the family of theta graphs, H(K2, 3). An improvement of the Chartrand-Harary theorem, which characterises outerplanar graphs and in which the theta graphs appear is presented here.
Appears in Collections:Scholarly Works - FacSciMat

Files in This Item:
File Description SizeFormat 
  Restricted Access
456.34 kBAdobe PDFView/Open Request a copy

Items in OAR@UM are protected by copyright, with all rights reserved, unless otherwise indicated.